Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The f-depth of an ideal on a module


Authors: Rencai Lü and Zhongming Tang
Journal: Proc. Amer. Math. Soc. 130 (2002), 1905-1912
MSC (2000): Primary 13C15, 13D45, 14B15
DOI: https://doi.org/10.1090/S0002-9939-01-06269-4
Published electronically: December 27, 2001
MathSciNet review: 1896021
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $I$ be an ideal of a Noetherian local ring $R$ and $M$ a finitely generated $R$-module. The f-depth of $I$ on $M$ is the least integer $r$ such that the local cohomology module $H^r_I(M)$ is not Artinian. This paper presents some part of the theory of f-depth including characterizations of f-depth and a relation between f-depth and f-modules.


References [Enhancements On Off] (What's this?)

  • [1] Cuong, N.T., P. Schenzel, N. V. Trung: Verallgemeinerte Cohen-Macaulay-Moduln, Math. Nachr. 85(1978),57-73. MR 80i:13008
  • [2] Faltings, G.: Über die Annulatoren lokaler Kohomologiegruppen, Arch. Math. 30(1978), 473-476. MR 58:22058
  • [3] Matsumura, H.: Commutative Ring Theory. Cambridge Uni. Press, 1986. MR 88h:13001
  • [4] Melkersson, L.: Some applications of a criterion for artinianness of a module, J. Pure and Appl. Math. 01(1995),291-303. MR 96b:13044
  • [5] Sharp, R. Y.: Local cohomology theory in commutative algebra, Quart. J. Math. (Oxford), 21(1970), 425-434. MR 43:1965

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13C15, 13D45, 14B15

Retrieve articles in all journals with MSC (2000): 13C15, 13D45, 14B15


Additional Information

Rencai Lü
Affiliation: Department of mathematics, Suzhou University, Suzhou 215006, People’s Republic of China

Zhongming Tang
Affiliation: Department of mathematics, Suzhou University, Suzhou 215006, People’s Republic of China
Email: zmtang@suda.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-01-06269-4
Keywords: f-depth, f-modules, local cohomology modules
Received by editor(s): July 26, 2000
Received by editor(s) in revised form: January 16, 2001
Published electronically: December 27, 2001
Additional Notes: This work was supported by the National Natural Science Foundation of China.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society